Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes difficulty conceiving after stopping Femiplan injections?

Hi., Am Cayl. Have been using the femiplan injection (3months), consecutively until 3 years are over.. but since January this year have been straining to get a baby all in failure since no pregnancy at all,.. the last injection expired on December 2015(date 4), from that time upto now up been doing efforts to conceive but In vain. Is there any possibility to conceive?, or should I keep waiting and be patient?
Tue, 25 Oct 2016
Report Abuse
Diabetologist 's  Response
Hi Cayl Hope you are doing good. Femiplan injections contains medroxyprogesterone acetate. After using femiplan for contraception, it may take upto 1 year for return of fertility in some cases. Sonfor your question, yes you need to wait patiently till you conceive. If conception does not occur after 1 year, then investigations can be done to look into causes including your partner.
Hope the above information solves your query. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes difficulty conceiving after stopping Femiplan injections?

Hi Cayl Hope you are doing good. Femiplan injections contains medroxyprogesterone acetate. After using femiplan for contraception, it may take upto 1 year for return of fertility in some cases. Sonfor your question, yes you need to wait patiently till you conceive. If conception does not occur after 1 year, then investigations can be done to look into causes including your partner. Hope the above information solves your query. Thank you.